# SDR QMLA2014061214071

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N247SM
- Make and model: Bell 407
- Aircraft serial: 53176
- Aircraft time: 7,688 hours, 23,854 cycles
- Engine: Allsn 250C47B
- Engine time: 911 hours, 2,372 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Part time: 911 hours, 2,372 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A CREW NVG CURRENCY & TRAINING FLIGHT, THE PILOT RECEIVED AN ENG CHIP LIGHT ILLUMINATION WHILE IN CRUISE ATTITUDE.  HE LANDED WITHOUT INCIDENT.  THIS ACFT IS CURRENTLY OUT OF SERVICE AWAITING AN ENG TO ARRIVE AT THE TIME OF THIS SUBMISSION.
